# SDR RAIA00405017

- Difficulty date: May 26, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,928 hours, 18,558 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Rmu
- Part number: 7012100811
- Part serial: 94111347
- Condition: Inoperative
- Location: Nr 1
- Part time: 14,126 hours, 16,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NR 1 RMU FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 RMU.
